MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY
Model Number 26270
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 10x69x135 wallstent rp endoprosthesis was advanced for treatment.However, when the device was taken out of the patient's body, the stent edge was slightly flattened.The procedure was completed with a different device.There were no patient complications nor injuries reported.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9305763
Report Number2134265-2019-13612
Device Sequence Number2362961
Product Code NIO
UDI-Device Identifier08714729345930
UDI-Public08714729345930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number26270
Device Catalogue Number26270
Device Lot Number0021691568
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1